# SDR 0700569

- Difficulty date: October 9, 2007
- Submitted: October 11, 2007
- Operation: Air carrier
- Aircraft: N14325
- Make and model: Boeing 7373T0
- Aircraft serial: 23455
- Aircraft time: 62,296 hours, 32,960 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 65479592
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-2 DOOR CUTOUT FWD FRAME HAS CRACK.  REPLACED FWD FRAME PER SRM 51-40-02 BOEING DRAWING 65-47959.
